Exhausted and fed up: I feel so low... - Fibromyalgia Acti...

Fibromyalgia Action UK
45,070 members56,768 posts

Exhausted and fed up

I feel so low today ... didn’t wake until noon after taking Amitriptyline last night I just don’t see the light at min

25 Replies
oldestnewest

That’s the problem with those meds. I went in and on so much. I have acid reflux and digestive issues severe from all the stress & meds. You know what did help but I have to take a break from it for two weeks due to damage from other meds ask for resperidone.25 mg taken at night. It’s an antipsychotic but it’s used for many other things. My stomach stuff is extreme from going in so long and damage from other meds. It makes you sleep but I felt fine waking up really takes the edge off of the stress of fibromyalgia. If you take that and some Tylenol back pain medication it helps

2 likes
Reply

Thanks .. I just feel so rough I can’t explain to my family x

Reply

It’s honestly just terrible. I know you have to keep stress down or it gets so much worse & watch that diet. Try to get that med I saw several specialists it’s too hard to do it without a really good headmed it’s very hard on your brain to go through this. If your doc asks why just say a friend saw a specialist and that dose & drug really helped. & it’s not very expensive

1 like
Reply

Did you take too many amitriptylene as I read in your other post that you were going to take a double dose, perhaps they have made you feel "weird" , hope you feel better soon

1 like
Reply

Hi

How are you feeling now? Please take care. Love and hugs Lynne xxxx

1 like
Reply

I just feel so low and exhausted xxx thanks Lynne

Reply

That’s what dr advised too I just feel like a zombie

Reply

Hi

You could go back to your Gp if you don't feel any better xxxx

1 like
Reply

I will do as soon as I can get appointment xx

1 like
Reply

I go down to ours for 7:50 to make sure I get one!! Xxxx

Reply

Hi Dizzy112

I’m sorry that you are feeling so rough.

I know exactly how you feel, because I have been feeling bad these last couple of days. I have had widespread pain in my neck and across the top of my neck and shoulders.

I take Amitriptyline, 2 at night, they make me sleepy.

I wanted to get a part-time job, I don’t think I am up too it though!

Take care of yourself

Jane

2 likes
Reply

Ditto x I also get stiff legs and back, just so awful to have I just want to scream and stop this feeling

Reply

I got took off Amitriptyline coz it made me feel low and down rather than of any help and got put on Gabapentin. Have noticed a good difference since the change.

Reply

Hi

What about duloxetine ? Xxxx

Reply

I felt like that on Saturday/Sunday. If also had an ear infection which didn't help. I have lots of other conditions as I'm sure you have too. Please take care. Love and hugs Lynne xxxx

Reply

I know how u feel! At night I have to take 2 separate anti depressants plus diazepam and 4 temazepam 20 mg each tablet and 2 zoplicone sleeping pills plus 650 mg of pregablin for the pain of my fibro! Sometimes don’t wake up until midday then I have to take more pills when I wake up as I have a stent in my heart and Ishmael heart disease ! Not sure if I spelt the name right for the heart disease! It’s a nightmare and don’t know where my life is going just feels like life is passing me by too quick😢 xxx

Reply

Awwww sorry your feeling so low.

I too take amitriptyline and lately get a good night's sleep. I take mine at 8 pm cause I work in the mornings and drive so can't afford to be sleepy. It seems to be working. I too feel low at times but try to think positive. I hope you feel better soon x

Reply

I am very sorry. I think until you are in pain then you can only truly understand.

You would be surprised the amount of people which are in pain these days. I didn't realise it.

However one thing I note that chronic pain doesnt get the same awareness as other illnesses yet there are more people living in pain worldwide.

If it wasn't for these support groups, I don't know what people will do.

Hope you feel a bit better today.

1 like
Reply

My thoughts exactly xx this group is amazing x thank you for support x

Reply

Big hugs and love to you.i know this feeling its horrible i live with my husband away from family i have no friends here were i live its so isolating .my days are diffrent coping with the affects of med which the majority make you sleepy.iam now on oramph as a prn when needed but started to go back on gabpentin still a drowsy med .iam very tearful at the moment too .i do try and be positive but my stress and depression take it out of me.i have had alot of personal family problems which has had a big impact on me to the point of me giving up.always remember your not alone sweety and the forum is like a family theres always someone to turn too.hope you feel better soon god bless you and hope we both see the light x

1 like
Reply

Thank you this means a lot knowing someone understands xx

1 like
Reply

I’m so incredibly exhausted at the moment, I know I’m trying to do too much with work and volunteering plus being a single

Parent to my 9yo daughter, but I can’t stop! Off to France for a few days next week so hoping I’ll be able to relax and recharge my batteries before I make myself ill with it all! Definitely feeling stressed with the recent weather and having to find friends to have my daughter while I work as my parents are away, so they can look after her when we get to france and give me a break 😂

Reply

Hi just read your post. I take my amytriptaline about 4-5pm. That was it is in my system for going to bed between 10-11. I won’t say it always works as I do go through phases of insomnia. However I find once I wake up in the morning if I don’t get up the first time I wake up I feel more sleepy all day. But if I get up straight away I seem to be fine. However this isn’t always the case with everyone.

Take care

1 like
Reply

Will try this thank you x

1 like
Reply

I feel for you Dizzy112.The doctor told me to take mine about 6pm. I used to wake up feeling really groggy and would stay in bed till lunch time. Even taking Amatryptalin I used to wake up with pain in my shoulder and back so I've stopped taking them. The doctor prescribed me Duloxetine but they made me constipated and didn't help with the sleeping so I stopped taking them. I would love to sleep right through.

Reply

You may also like...